ON THE DIOPHANTINE EQUATION x(2)+2(a) . 19(b) = y(n)


Soydan G., Ulas M., Zhu H. L.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.43, no.3, pp.251-261, 2012 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 3
  • Publication Date: 2012
  • Doi Number: 10.1007/s13226-012-0013-4
  • Journal Name: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.251-261
  • Keywords: Diophantine equation, quadratic number field, class number, Ramanujan-Nagell equation

Abstract

In this paper, we give all solutions of the Diophantine equation